# SDR UALA2012102506128

- Difficulty date: October 23, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 69,038 hours, 12,404 cycles
- Engine: Pwa PW4077
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: O-Ring
- Condition: Leaking
- Location: Rt Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE SHUTTLE VALVE LEAKING.  REPLACED O-RING MOST FORWARD LOWER UNION :RIGHT ANTI-SKID SHUTTLE VALVE.  OPERATED SYSTEM, NO LEAK.
